# SDR SWAA2022032071830

- Difficulty date: January 29, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 211A FWD UPPER CORNER CRACKED / [01] APPLIED FIBERGLASS REPAIR TO THE INNER SURFACE OF THE CRACKED CORNER IAW CMM 25-00-66 REPAIR 3-1 PAGES 603-604 STEP 4.C.(1).;[02] REPAIRED OUTER OF PANEL AT THE REPAIRED CORNER IAW CMM 25-00-66 REPAIR 3-1 PAGE 604 STEP 4.C.(2).;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
